# SDR AALA202506093496

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737-8
- Aircraft serial: 68114
- Aircraft time: 6,907 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING MOUNTED EXIT SIGN LOCATER LIGHT FOUND INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK. PER AMM 33-51-06. OPERTIONAL CHECK GOOD AT THIS TIME.
